# SDR DALA2015022501657

- Difficulty date: February 23, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN BELOW AFT STOP NR 3 AT AFT CARGO COMPARTMENT DOOR.  CRACK ON PAN BELOW AFT STOP NR 3 WAS REPAIRED IAW SRM 52-05D, FIG 50.
